Alert archive / Tennessee / River Flood Advisories in 2024

River Flood Advisory 21, NWS Nashville, TN

May 9, 2024Davidson County, Tennessee

NWS Nashville, TN issued this river flood advisory at May 9, 2024, 10:25 AM CDT for Davidson County, Tennessee. It was in force for 11 hr.

The area

The outline as issued.

The facts

Issued
May 9, 2024, 10:25 AM CDT (15:25 UTC)
Expired
May 9, 2024, 9:12 PM CDT
In force
11 hr
Issued by
NWS Nashville, TN
Area
Storm-based polygon

County Davidson County, TN

The radar

The Nashville radar (KOHX), 24 km from the middle of the area, began a volume at 15:27 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Cumberland River at Omohundro (OMOT1). The gauge peaked at 41.37 ft at May 10, 2024, 3:00 AM CDT.

actionminormoderate304005/0905/1005/11
Action stage
35 ft
Minor stage
41 ft
Moderate stage
45 ft
Major stage
50 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 03431091, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

628 
WGUS84 KOHX 091525
FLSOHX

Flood Advisory
National Weather Service Nashville TN
1025 AM CDT Thu May 9 2024

...The National Weather Service in Nashville has issued a Flood 
Advisory for the following rivers in Tennessee...

  Cumberland River Near Bordeaux affecting Davidson County.
  Cumberland River Near Hermitage affecting Davidson County.
  Cumberland River At Omohundro Water Plant affecting Davidson 
  County.
  Cumberland River At Pennington Bend affecting Davidson County.
  Cumberland River Near Edenwold affecting Davidson County.
  Cumberland River At Ashland City affecting Cheatham County.

For the Cumberland River...including Edenwold, Hermitage, Pennington 
Bend, Omohundro Water Plant, Nashville, Bordeaux, Briley Pkwy At 
Cockrill Bend, Ashland City, Clarksville, Dover...elevated river 
levels are forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you encounter a flooded roadway, turn around and find an 
alternative route.

Additional information is available at www.weather.gov.

The next statement will be issued late tonight at 430 AM CDT.

&&

TNC037-100930-
/O.NEW.KOHX.FL.Y.0023.240509T1525Z-000000T0000Z/
/BDXT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
1025 AM CDT Thu May 9 2024

...FLOOD ADVISORY IN EFFECT FROM THIS MORNING UNTIL FURTHER NOTICE...

* WHAT...Flooding caused by excessive rainfall is expected.

* WHERE...Cumberland River near Bordeaux.

* WHEN...From this morning until further notice.

* IMPACTS...At 32.0 feet, Low lying areas continue to be inundated, 
  including portions of the Cumberland River Greenway, the ballfield 
  in Bordeaux Gardens Park, portions of the Ted Rhodes Golf Course, 
  and agricultural property of Ed Temple Blvd.

* ADDITIONAL DETAILS...
  - At 9:45 AM CDT Thursday the stage was 31.2 feet and rising.
  - Forecast...No forecast is available for this location.
  - Action stage is 30.0 feet.
  - Flood stage is 34.0 feet.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3613 8699 3625 8697 3624 8678 3631 8667
      3622 8658 3612 8677


$$

TNC037-100930-
/O.NEW.KOHX.FL.Y.0022.240509T1525Z-000000T0000Z/
/HTGT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
1025 AM CDT Thu May 9 2024

...FLOOD ADVISORY IN EFFECT FROM THIS MORNING UNTIL FURTHER NOTICE...

* WHAT...Flooding caused by excessive rainfall is expected.

* WHERE...Cumberland River near Hermitage.

* WHEN...From this morning until further notice.

* IMPACTS...At 44.0 feet, Areas along the river continue to be 
  inundated, including portions of the Hermitage Golf Course and the 
  Gaylord Springs Golf Course. Water is also inundating areas along 
  the Stones River, including portions of the Stones River Greenway 
  and the Heartland Park athletic fields.

* ADDITIONAL DETAILS...
  - At 9:45 AM CDT Thursday the stage was 44.3 feet and rising.
  - Forecast...No forecast is available for this location.
  - Action stage is 42.0 feet.
  - Flood stage is 48.0 feet.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3613 8699 3625 8697 3624 8678 3631 8667
      3622 8658 3612 8677


$$

TNC037-100930-
/O.NEW.KOHX.FL.Y.0021.240509T1525Z-000000T0000Z/
/OMOT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
1025 AM CDT Thu May 9 2024

...FLOOD ADVISORY IN EFFECT FROM THIS MORNING UNTIL FURTHER NOTICE...

* WHAT...Flooding caused by excessive rainfall is expected.

* WHERE...Cumberland River at Omohundro Water Plant.

* WHEN...From this morning until further notice.

* IMPACTS...At 40.0 feet, Portions of Shelby Bottoms Park are 
  inundated, mainly near the ball fields and along the greenway 
  trails near the river. Water begins to approach properties 
  adjacent to the river on Davidson St, Nestor St, and Visco Dr.

* ADDITIONAL DETAILS...
  - At 10:00 AM CDT Thursday the stage was 39.7 feet and rising.
  - Forecast...No forecast is available for this location.
  - Action stage is 35.0 feet.
  - Flood stage is 41.0 feet.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3613 8699 3625 8697 3624 8678 3631 8667
      3622 8658 3612 8677


$$

TNC037-100930-
/O.NEW.KOHX.FL.Y.0020.240509T1525Z-000000T0000Z/
/PNBT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
1025 AM CDT Thu May 9 2024

...FLOOD ADVISORY IN EFFECT FROM THIS MORNING UNTIL FURTHER NOTICE...

* WHAT...Flooding caused by excessive rainfall is expected.

* WHERE...Cumberland River at Pennington Bend.

* WHEN...From this morning until further notice.

* IMPACTS...At 44.0 feet, Water continues to inundate low lying 
  areas along the river, including properties on Berwick Trail, 
  areas near Gibson Creek on Denson Ave and Yale Ave, portions of 
  Opryland near Mc Gavock Pike, and properties in the River Glen and 
  River Trace subdivisions.

* ADDITIONAL DETAILS...
  - At 9:45 AM CDT Thursday the stage was 43.9 feet and rising.
  - Forecast...No forecast is available for this location.
  - Action stage is 42.0 feet.
  - Flood stage is 47.0 feet.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3613 8699 3625 8697 3624 8678 3631 8667
      3622 8658 3612 8677


$$

TNC037-100930-
/O.NEW.KOHX.FL.Y.0019.240509T1525Z-000000T0000Z/
/EDWT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
1025 AM CDT Thu May 9 2024

...FLOOD ADVISORY IN EFFECT FROM THIS MORNING UNTIL FURTHER NOTICE...

* WHAT...Flooding caused by excessive rainfall is expected.

* WHERE...Cumberland River near Edenwold.

* WHEN...From this morning until further notice.

* IMPACTS...At 42.0 feet, Low lying areas along the river from Old 
  Hickory Dam to near the Hermitage Golf Course begin to be 
  inunudated, and water backs up Mansker Creek affecting portions of 
  Moss Wright Park.

* ADDITIONAL DETAILS...
  - At 10:00 AM CDT Thursday the stage was 43.4 feet and rising.
  - Forecast...No forecast is available for this location.
  - Action stage is 42.0 feet.
  - Flood stage is 49.0 feet.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3613 8699 3625 8697 3624 8678 3631 8667
      3622 8658 3612 8677


$$

TNC021-100930-
/O.NEW.KOHX.FL.Y.0018.240509T1525Z-240511T0600Z/
/ACIT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
1025 AM CDT Thu May 9 2024

...FLOOD ADVISORY IN EFFECT FROM THIS MORNING TO EARLY SATURDAY 
MORNING...

* WHAT...Flooding caused by excessive rainfall is expected.

* WHERE...Cumberland River at Ashland City.

* WHEN...From this morning to early Saturday morning.

* IMPACTS...At 26.0 feet, Low lying and agricultural areas are 
  inundated near Brush Creek, Jamestown Rd, Sunrise Circle, and 
  Sycamore Creek. Water approaches roads and properties in 
  residential and industrial areas near the river on Chapmansboro 
  Rd, Cheatham Dam Rd, Goose Bay Rd, Jamestown Rd, Lakeside Dr, 
  Lindahl Pkwy, Matlock Dr, Meadowbrook Rd, Pond Creek Rd, River 
  Trace, Tennessee Waltz Pkwy, Thompson Rd, Trinity Rd, and 
  Willowbrook Dr.

* ADDITIONAL DETAILS...
  - At 10:00 AM CDT Thursday the stage was 22.3 feet and rising.
  - Forecast...The river is expected to rise to a crest of 25.3
    feet just after midnight tonight.
  - Action stage is 24.0 feet.
  - Flood stage is 28.0 feet.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3635 8728 3641 8720 3625 8697 3613 8699


$$

LaRosa
2 follow-up statements
176 
WGUS84 KOHX 092039 RRA
FLSOHX

Flood Advisory
National Weather Service Nashville TN
339 PM CDT Thu May 9 2024

...The Flood Advisory is extended for the following rivers in 
Tennessee...

  Cumberland River At Ashland City affecting Cheatham County.

  Cumberland River At Nashville affecting Davidson County.

...The Flood Advisory continues for the following rivers in 
Tennessee...

  Cumberland River Near Bordeaux affecting Davidson County.

  Cumberland River Near Hermitage affecting Davidson County.

  Cumberland River At Omohundro Water Plant affecting Davidson 
  County.

  Cumberland River At Pennington Bend affecting Davidson County.

  Cumberland River Near Edenwold affecting Davidson County.

...The Flood Advisory is replaced by a River Flood Warning for the 
following rivers in Tennessee...

  Cumberland River At Dover affecting Stewart County.

For the Cumberland River...including Hunters Point, Edenwold, 
Hermitage, Pennington Bend, Omohundro Water Plant, Nashville, 
Bordeaux, Briley Pkwy At Cockrill Bend, Ashland City, Clarksville, 
Dover...elevated river levels are forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you encounter a flooded roadway, turn around and find an 
alternative route.

Caution is urged when walking near riverbanks.

Additional information is available at www.weather.gov.

The next statement will be issued this afternoon at 445 PM CDT.

&&

TNC161-092145-
/O.CAN.KOHX.FL.Y.0016.000000T0000Z-240509T2039Z/
/DOVT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
339 PM CDT Thu May 9 2024

...FLOOD ADVISORY HAS BEEN REPLACED WITH A RIVER FLOOD WARNING...

The Flood Advisory is replaced by a Flood Warning for
  the Cumberland River At Dover.

* ADDITIONAL DETAILS...
  - At 2:00 PM CDT Thursday the stage was 63.7 feet and rising.
  - Forecast...The river is expected to rise above flood stage
    late tomorrow morning to a crest of 67.1 feet early Saturday
    afternoon. It will then fall below flood stage early Sunday
    afternoon.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3667 8800 3666 8785 3654 8782 3646 8760
      3636 8759 3641 8785


$$

TNC021-101800-
/O.EXT.KOHX.FL.Y.0018.000000T0000Z-240511T1200Z/
/ACIT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
339 PM CDT Thu May 9 2024

...FLOOD ADVISORY NOW IN EFFECT UNTIL SATURDAY MORNING...

* WHAT...Flooding caused by excessive rainfall continues.

* WHERE...Cumberland River at Ashland City.

* WHEN...Until Saturday morning.

* IMPACTS...At 24.0 feet, Low lying areas along the river, 
  agricultural areas, and access points at Brush Creek, Cheatham Dam 
  Rd, Jamestown Rd, Sunrise Circle, and the Sycamore Creek 
  Recreation Area begin to be inundated. Backwater effects are also 
  causing inundation along adjacent tributaries, including the 
  Harpeth River, Marrowbone Creek, and Sycamore Creek.

* ADDITIONAL DETAILS...
  - At 3:00 PM CDT Thursday the stage was 22.7 feet and rising.
  - Forecast...The river will rise to 24.1 feet early tomorrow
    afternoon.
  - Action stage is 24.0 feet.
  - Flood stage is 28.0 feet.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3635 8728 3641 8720 3625 8697 3613 8699


$$

TNC037-101800-
/O.EXT.KOHX.FL.Y.0014.000000T0000Z-240514T1200Z/
/NAST1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
339 PM CDT Thu May 9 2024

...FLOOD ADVISORY NOW IN EFFECT UNTIL TUESDAY MORNING...

* WHAT...Flooding caused by excessive rainfall continues.

* WHERE...Cumberland River at Nashville.

* WHEN...Until Tuesday morning.

* IMPACTS...At 40.0 feet, Flooding of property along the river from 
  the I-24 bridge to the I-65 bridge is occurring, including 
  industrial areas on Adams St, Cement Plant Rd, Cowan St, Cowan Ct, 
  and Davidson St.

* ADDITIONAL DETAILS...
  - At 2:30 PM CDT Thursday the stage was 36.9 feet and rising.
  - Forecast...The river is expected to rise to a crest of 39.5
    feet early tomorrow afternoon.
  - Action stage is 30.0 feet.
  - Flood stage is 40.0 feet.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3613 8699 3625 8697 3624 8678 3631 8667
      3622 8658 3612 8677


$$

TNC037-101800-
/O.CON.KOHX.FL.Y.0023.000000T0000Z-000000T0000Z/
/BDXT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
339 PM CDT Thu May 9 2024

...FLOOD ADVISORY REMAINS IN EFFECT UNTIL FURTHER NOTICE...

* WHAT...Flooding caused by excessive rainfall continues.

* WHERE...Cumberland River near Bordeaux.

* WHEN...Until further notice.

* IMPACTS...At 32.0 feet, Low lying areas continue to be inundated, 
  including portions of the Cumberland River Greenway, the ballfield 
  in Bordeaux Gardens Park, portions of the Ted Rhodes Golf Course, 
  and agricultural property of Ed Temple Blvd.

* ADDITIONAL DETAILS...
  - At 2:45 PM CDT Thursday the stage was 32.4 feet and rising.
  - Forecast...No forecast is available for this location.
  - Action stage is 30.0 feet.
  - Flood stage is 34.0 feet.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3613 8699 3625 8697 3624 8678 3631 8667
      3622 8658 3612 8677


$$

TNC037-101800-
/O.CON.KOHX.FL.Y.0022.000000T0000Z-000000T0000Z/
/HTGT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
339 PM CDT Thu May 9 2024

...FLOOD ADVISORY REMAINS IN EFFECT UNTIL FURTHER NOTICE...

* WHAT...Flooding caused by excessive rainfall continues.

* WHERE...Cumberland River near Hermitage.

* WHEN...Until further notice.

* IMPACTS...At 44.0 feet, Areas along the river continue to be 
  inundated, including portions of the Hermitage Golf Course and the 
  Gaylord Springs Golf Course. Water is also inundating areas along 
  the Stones River, including portions of the Stones River Greenway 
  and the Heartland Park athletic fields.

* ADDITIONAL DETAILS...
  - At 2:45 PM CDT Thursday the stage was 45.5 feet and rising.
  - Forecast...No forecast is available for this location.
  - Action stage is 42.0 feet.
  - Flood stage is 48.0 feet.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3613 8699 3625 8697 3624 8678 3631 8667
      3622 8658 3612 8677


$$

TNC037-101800-
/O.CON.KOHX.FL.Y.0021.000000T0000Z-000000T0000Z/
/OMOT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
339 PM CDT Thu May 9 2024

...FLOOD ADVISORY REMAINS IN EFFECT UNTIL FURTHER NOTICE...

* WHAT...Flooding caused by excessive rainfall continues.

* WHERE...Cumberland River at Omohundro Water Plant.

* WHEN...Until further notice.

* IMPACTS...At 41.0 feet, Flooding along the river begins from the 
  Cumberland River Greenway Bridge in Shelby Bottoms Park to the 
  I-24 bridge near downtown. This includes the ballfields and other 
  areas in Shelby Bottoms Park, and properties adjacent to the river 
  on Davidson St, Nestor St, and Visco Dr. Backwater effects also 
  begin to cause flooding on Mill Creek up to near Lebanon Pike.

* ADDITIONAL DETAILS...
  - At 3:00 PM CDT Thursday the stage was 40.9 feet and rising.
  - Forecast...No forecast is available for this location.
  - Action stage is 35.0 feet.
  - Flood stage is 41.0 feet.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3613 8699 3625 8697 3624 8678 3631 8667
      3622 8658 3612 8677


$$

TNC037-101800-
/O.CON.KOHX.FL.Y.0020.000000T0000Z-000000T0000Z/
/PNBT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
339 PM CDT Thu May 9 2024

...FLOOD ADVISORY REMAINS IN EFFECT UNTIL FURTHER NOTICE...

* WHAT...Flooding caused by excessive rainfall continues.

* WHERE...Cumberland River at Pennington Bend.

* WHEN...Until further notice.

* IMPACTS...At 44.0 feet, Water continues to inundate low lying 
  areas along the river, including properties on Berwick Trail, 
  areas near Gibson Creek on Denson Ave and Yale Ave, portions of 
  Opryland near Mc Gavock Pike, and properties in the River Glen and 
  River Trace subdivisions.

* ADDITIONAL DETAILS...
  - At 2:45 PM CDT Thursday the stage was 45.2 feet and rising.
  - Forecast...No forecast is available for this location.
  - Action stage is 42.0 feet.
  - Flood stage is 47.0 feet.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3613 8699 3625 8697 3624 8678 3631 8667
      3622 8658 3612 8677


$$

TNC037-101800-
/O.CON.KOHX.FL.Y.0019.000000T0000Z-000000T0000Z/
/EDWT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
339 PM CDT Thu May 9 2024

...FLOOD ADVISORY REMAINS IN EFFECT UNTIL FURTHER NOTICE...

* WHAT...Flooding caused by excessive rainfall continues.

* WHERE...Cumberland River near Edenwold.

* WHEN...Until further notice.

* IMPACTS...At 47.0 feet, Water continues to inundate low lying 
  areas along the river. Locations impacted are Moss Wright Park, 
  the athletic fields at Pope John Paul II High School and other 
  areas along Mansker Creek, industrial property along Dry Creek, 
  agricultural areas, and Riverside Golf Center. Water approaches 
  properties on Mansker Dr, Bennett Dr and Hurst Dr, which may cause 
  damage at higher levels.

* ADDITIONAL DETAILS...
  - At 3:00 PM CDT Thursday the stage was 46.3 feet and rising.
  - Forecast...No forecast is available for this location.
  - Action stage is 42.0 feet.
  - Flood stage is 49.0 feet.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3613 8699 3625 8697 3624 8678 3631 8667
      3622 8658 3612 8677


$$

LaRosa
872 
WGUS84 KOHX 100212
FLSOHX

Flood Advisory
National Weather Service Nashville TN
912 PM CDT Thu May 9 2024

...The Flood Advisory is replaced by a River Flood Warning for the 
following rivers in Tennessee...

  Cumberland River At Omohundro Water Plant affecting Davidson 
  County.

TNC037-100315-
/O.CAN.KOHX.FL.Y.0021.000000T0000Z-240510T0212Z/
/OMOT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
912 PM CDT Thu May 9 2024

...FLOOD ADVISORY HAS BEEN REPLACED WITH A RIVER FLOOD WARNING...

The Flood Advisory is replaced by a Flood Warning for
  the Cumberland River At Omohundro Water Plant.

* ADDITIONAL DETAILS...
  - At 8:00 PM CDT Thursday the stage was 41.3 feet and rising.
  - Recent Activity...The maximum river stage in the 24 hours
    ending at 8:00 PM CDT Thursday was 41.3 feet.
  - Forecast...No forecast is available for this location.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3613 8699 3625 8697 3624 8678 3631 8667
      3622 8658 3612 8677


$$

Clements

What forecasters said that day

The local office's own words before this river flood advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Nashville, TN wrote its last area forecast discussion before this river flood advisory went out at May 9, 6:39 AM CDT, 3 hours 46 minutes earlier.

Area forecast discussion, May 9, 6:39 AM CDT, 3 hours 46 minutes before
Area Forecast Discussion
National Weather Service Nashville TN
639 AM CDT Thu May 9 2024

...New UPDATE, AVIATION...

.UPDATE...
Issued at 627 AM CDT Thu May 9 2024

The severe weather threat has ended for Middle Tennessee. There
are some lingering showers affecting the Cumberland Plateau and
locations south of I-40. Most of the mid state remains covered by
Flash Flood Warnings due to the excessive rainfall over the past
24 hrs. And as river levels rise, there will be some river flood
products issued as stages increase above action (or flood).
Otherwise, there will be considerable cloud cover this morning and
decreasing clouds in the afternoon. Temperatures will be quite
warm today, with most spots reaching the low to mid 80s. We'll
start to feel the cooler air tonight and especially tomorrow.

&&

.SHORT TERM...
(Today through Friday)
Issued at 1225 AM CDT Thu May 9 2024

Middle Tennessee is in for a stormy night. All modes of severe
weather remain on the table owing to an environment that is still
moist, unstable, and highly-sheared. Most of the OHX CWA is under
a Flash Flood Warning, in additional to a Tornado Watch for the
entire mid state, and severe storms currently extend as far west
as eastern Arkansas. The MRMS radar-estimated rainfall totals for
the past 24 hours show a wide swath of 7-10" amounts extending
from eastern Montgomery County through much of Robertson and
Sumner Counties. This is in addition to the tornado and wind
damage and large hail reports that have occurred across the mid
state during the past several hours. A significant portion of
Middle Tennessee remains under a moderate risk of severe storms
for the remainder of the night. The severe threat will continue
until a cold front, which is currently situated west of the
Mississippi River, finally pushes this volatile air mass east of
us. Expect some rain and storm chances to linger into Thursday
morning, especially in areas to the east and south of Nashville,
but the severe threat should end by 12Z. Look for cooler
temperatures to accompany the drier air Thursday night and Friday.

&&

.LONG TERM...
(Friday Night through next Thursday)
Issued at 1225 AM CDT Thu May 9 2024

Cooler temperatures will last through the weekend, and the only
rain chances this weekend look to affect mainly the Upper Plateau
Saturday afternoon, and these will be relatively inconsequential.
Temperatures will gradually warm back up next week, and more
active weather systems look to affect the mid state beginning
Monday and without much of a break, just like this week, although
Middle Tennessee isn't yet targeted for any severe weather risk in
the SPC's extended outlook. Both the 6-10 day and 8-14 day
outlooks for Middle Tennessee favor near normal temperatures and
above normal rainfall, meaning that we're in for a very wet month
of May.

&&

.AVIATION...
(12Z TAFS)
Issued at 627 AM CDT Thu May 9 2024

Finally, the prolonged active weather event that has spanned the
past 24 hours is winding down. With the exception of some
lingering light showers at KCSV, the departing convection is not
impacting any of our terminals. We do expect a brief period of
MVFR ceilings later this morning as the surface boundary comes
through, but we'll return to VFR afterwards. Winds will be
somewhat gusty today as they shift around to the NW.

&&

.PRELIMINARY POINT TEMPS/POPS...
Nashville      85  58  73  52 /  30   0  10   0
Clarksville    83  55  71  51 /  10   0  10   0
Crossville     79  54  68  45 /  70  10  20   0
Columbia       85  58  73  49 /  40  10  10   0
Cookeville     80  55  68  48 /  60   0  20   0
Jamestown      79  54  67  45 /  60  10  30   0
Lawrenceburg   85  58  73  49 /  40  10  10   0
Murfreesboro   85  58  73  49 /  40  10  10   0
Waverly        84  56  71  51 /  20  10  10   0

&&

.OHX WATCHES/WARNINGS/ADVISORIES...
Flood Watch until 7 AM CDT this morning for Bedford-Cannon-
Cheatham-Clay-Coffee-Cumberland-Davidson-De Kalb-Dickson-
Fentress-Grundy-Hickman-Houston-Humphreys-Jackson-Lewis-Macon-
Marshall-Maury-Montgomery-Overton-Perry-Pickett-Putnam-Robertson-
Rutherford-Smith-Stewart-Sumner-Trousdale-Van Buren-Warren-White-
Williamson-Wilson.

&&

UPDATE.......Rose
SHORT TERM...Rose
LONG TERM....Rose
AVIATION.....Rose

In the hours before

Local storm report, May 9, 4:28 AM CDT, 5 hours 57 minutes before
Preliminary Local Storm Report
National Weather Service Nashville TN
428 AM CDT Thu May 9 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0302 AM     Tstm Wnd Dmg     6 E Lawrenceburg        35.24N 87.22W
05/09/2024                   Lawrence           TN   Public

            Reports of tree and powerline damage in
            Lawrence County including Weakly Creek Road,
            Bonee Road near Gimlet Road and Martin Road.
            Time estimated via radar.

&&

CMA
Local storm report, May 9, 6:57 AM CDT, 3 hours 28 minutes before
Preliminary Local Storm Report
National Weather Service Nashville TN
657 AM CDT Thu May 9 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0741 PM     Tstm Wnd Dmg     4 NE Morrison           35.64N 85.86W
05/08/2024                   Warren             TN   Public

            Several trees down on property around 6100
            block of Manchester Highway.

&&

BW
Local storm report, May 9, 7:59 AM CDT, 2 hours 26 minutes before
Preliminary Local Storm Report
National Weather Service Nashville TN
759 AM CDT Thu May 9 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0300 AM     Tstm Wnd Dmg     3 NW Ethridge           35.35N 87.34W
05/09/2024                   Lawrence           TN   Emergency Mngr

            Trees Down between Napier and New Prospect.

&&

The office that day

Everything else NWS Nashville, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 8, 7:00 PM CDTSevere Thunderstorm WarningOHXBedford, Marshall, Maury, Rutherford45 min
May 8, 7:06 PM CDTSevere Thunderstorm WarningOHXBedford, Cannon, Coffee, DeKalb, Rutherford, Warren39 min
May 8, 7:08 PM CDTTornado WarningOHXBedford, Marshall, Rutherford37 min
May 8, 7:13 PM CDTSevere Thunderstorm WarningOHXDeKalb, Putnam, White47 min
May 8, 7:19 PM CDTFlash Flood Warning EmergencyCatastrophic damage threatOHXSumner15 hr
May 8, 7:19 PM CDTSevere Thunderstorm WarningOHXGiles, Marshall41 min
May 8, 7:23 PM CDTFlash Flood WarningOHXCannon, Cumberland, DeKalb, Putnam, Van Buren, Warren and 1 more3 hr
May 8, 7:24 PM CDTTornado WarningOHXCannon, Coffee, DeKalb, Warren, White36 min
May 8, 7:29 PM CDTSevere Thunderstorm WarningOHXGiles, Lawrence, Marshall46 min
May 8, 7:38 PM CDTTornado WarningOHXBedford, Cannon, Coffee, Rutherford, Warren37 min
May 8, 7:41 PM CDTSevere Thunderstorm WarningOHXCumberland, Fentress, Overton, Putnam, White34 min
May 8, 7:46 PM CDTTornado WarningOHXCumberland, Fentress, Overton, Putnam29 min
May 8, 7:48 PM CDTSevere Thunderstorm WarningOHXGrundy, Van Buren, Warren27 min
May 8, 7:50 PM CDTTornado WarningOHXBedford, Giles, Marshall25 min
May 8, 7:56 PM CDTTornado WarningOHXGiles34 min
May 8, 8:02 PM CDTRiver Flood WarningOHXMontgomery, Robertson56 hr
May 8, 8:07 PM CDTAreal Flood AdvisoryOHXBedford, Cannon, Coffee, Grundy, Marshall, Rutherford and 1 more3 hr
May 8, 8:07 PM CDTSevere Thunderstorm WarningOHXBedford, Coffee, Grundy, Warren38 min
May 8, 8:09 PM CDTTornado WarningOHXCumberland, Fentress36 min
May 8, 8:13 PM CDTSevere Thunderstorm WarningOHXCumberland, Fentress32 min
May 8, 8:18 PM CDTSevere Thunderstorm WarningOHXGrundy, Van Buren, Warren27 min
May 8, 8:19 PM CDTTornado WarningOHXCoffee, Grundy, Warren26 min
May 8, 8:30 PM CDTRiver Flood AdvisoryOHXSumner, Trousdale, Wilson11 hr
May 8, 8:41 PM CDTTornado WarningOHXCoffee, Grundy, Warren49 min
May 8, 9:00 PM CDTFlash Flood WarningOHXCannon, Coffee, Warren3 hr
May 8, 9:43 PM CDTSevere Thunderstorm WarningOHXGiles32 min
May 8, 9:55 PM CDTSevere Thunderstorm WarningOHXMontgomery, Stewart35 min
May 8, 10:22 PM CDTFlash Flood WarningOHXClay, Fentress, Jackson, Overton, Pickett, Putnam and 1 more8 hr
May 8, 10:37 PM CDTFlash Flood WarningOHXCumberland, DeKalb, Putnam, Smith, Van Buren, Warren and 1 more8 hr
May 8, 10:51 PM CDTFlash Flood WarningOHXCannon, Cheatham, Davidson, DeKalb, Rutherford, Smith and 2 more8 hr
May 8, 11:02 PM CDTFlash Flood WarningOHXBedford, Cannon, Coffee, Grundy, Rutherford, Van Buren and 1 more8 hr
May 8, 11:26 PM CDTRiver Flood AdvisoryOHXDavidson4 days
May 9, 12:49 AM CDTFlash Flood WarningOHXCheatham, Dickson, Houston, Montgomery, Robertson, Stewart5 hr
May 9, 12:54 AM CDTSevere Thunderstorm WarningOHXDickson, Hickman, Humphreys, Perry36 min
May 9, 1:03 AM CDTSpecial Weather StatementOHXStewart27 min
May 9, 1:06 AM CDTTornado WarningOHXHickman, Perry24 min
May 9, 1:14 AM CDTSevere Thunderstorm WarningOHXCheatham, Davidson, Robertson, Sumner, Wilson30 min
May 9, 1:27 AM CDTSevere Thunderstorm WarningOHXMacon, Robertson, Sumner33 min
May 9, 1:27 AM CDTSevere Thunderstorm WarningOHXDickson, Hickman, Maury, Williamson33 min
May 9, 1:43 AM CDTSevere Thunderstorm WarningOHXDickson, Houston, Humphreys, Montgomery, Stewart34 min
May 9, 1:58 AM CDTSpecial Weather StatementOHXMacon, Smith, Trousdale47 min
May 9, 1:59 AM CDTSevere Thunderstorm WarningOHXDavidson, Maury, Rutherford, Williamson46 min
May 9, 2:06 AM CDTFlash Flood WarningOHXCheatham, Davidson, Jackson, Macon, Robertson, Smith and 3 more6 hr
May 9, 2:17 AM CDTSevere Thunderstorm WarningOHXCheatham, Davidson, Dickson, Hickman, Lewis, Maury and 1 more25 min
May 9, 2:50 AM CDTSpecial Weather StatementOHXCannon25 min
May 9, 3:03 AM CDTSpecial Weather StatementOHXBedford, Giles, Lawrence, Marshall, Maury42 min
May 9, 3:08 AM CDTSevere Thunderstorm WarningOHXBedford, Giles, Marshall, Maury37 min
May 9, 3:13 AM CDTTornado WarningOHXBedford, Marshall, Maury32 min
May 9, 3:20 AM CDTSevere Thunderstorm WarningOHXGiles, Lawrence, Marshall25 min
May 9, 3:50 AM CDTSpecial Weather StatementOHXCoffee, Grundy, Warren25 min
May 9, 4:06 AM CDTSevere Thunderstorm WarningOHXCoffee, Grundy, Warren26 min
May 9, 4:21 AM CDTTornado WarningOHXGrundy9 min
May 9, 4:58 AM CDTRiver Flood AdvisoryOHXDavidson66 hr
May 9, 5:05 AM CDTRiver Flood AdvisoryOHXCheatham11 hr
May 9, 5:15 AM CDTRiver Flood AdvisoryOHXStewart4 days
May 9, 6:51 AM CDTAreal Flood AdvisoryOHXBedford, Cannon, Coffee, Cumberland, DeKalb, Grundy and 8 more3 hr
May 9, 7:11 AM CDTRiver Flood AdvisoryOHXDavidson5 hr
May 9, 7:58 AM CDTRiver Flood WarningOHXSumner, Trousdale, Wilson26 hr
May 9, 9:55 AM CDTFlash Flood WarningOHXSumner3 hr
May 9, 9:58 AM CDTFlash Flood WarningOHXRobertson3 hr
May 9, 10:25 AM CDTRiver Flood WarningOHXMontgomery58 hr
May 9, 10:25 AM CDTRiver Flood WarningOHXDavidson36 hr
May 9, 10:25 AM CDTRiver Flood WarningOHXStewart60 hr
May 9, 10:25 AM CDTRiver Flood AdvisoryOHXCheatham39 hr
May 9, 10:25 AM CDTRiver Flood AdvisoryOHXDavidson49 hr
May 9, 10:25 AM CDTRiver Flood AdvisoryOHXDavidson44 hr
May 9, 10:25 AM CDTRiver Flood AdvisoryOHXDavidson48 hr
May 9, 10:25 AM CDTRiver Flood AdvisoryOHXDavidson47 hr
May 9, 1:24 PM CDTRiver Flood AdvisoryOHXWilliamson30 hr
May 9, 1:26 PM CDTRiver Flood AdvisoryOHXDavidson, Williamson33 hr
May 9, 1:55 PM CDTAreal Flood AdvisoryOHXMacon, Robertson, Sumner, Trousdale12 hr
May 9, 1:57 PM CDTAreal Flood AdvisoryOHXRutherford12 hr
May 9, 2:04 PM CDTAreal Flood AdvisoryOHXWhite12 hr
May 9, 2:08 PM CDTAreal Flood AdvisoryOHXWarren12 hr

Nearby

River Flood Advisories in Tennessee, 2024Every river flood advisory in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.